Representation of generalized Toeplitz kernels with a finite number of negative squares

Bruzual, Ramón and Domínguez, Marisela and Lora, Boris: Representation of generalized Toeplitz kernels with a finite number of negative squares. Acta scientiarum mathematicarum, (78) 1-2. pp. 111-128. (2012)

[img] Cikk, tanulmány, mű
math_078_numb_001_002_111-128.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2012
Volume: 78
Number: 1-2
Page Range: pp. 111-128
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 127-128.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2016. Oct. 15. 14:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/16422

Actions (login required)

View Item View Item